# SDR 2016F00061

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: General aviation
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 4,106 hours, 3,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE LINE UNSCHEDULED CHECK, LT INBD SPOILER FOUND DELAMINATED.
